# SDR CALA9700174

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448563
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF.  THE GEAR HANDLE RELEASE BUTTON WAS USED TO RAISE GEAR.  WHEN THE GEAR WAS LOWERED ON APPROACH, A LOUD THUMP WAS HEARD FROM NOSE AREA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG STRUT HAD LOW PRESSURE.  THE STRUT WAS SERVICED WITH NITROGEN AND OPERATION CHECKED GOOD.
